zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic population dynamics driven by Lévy noise. (English) Zbl 1316.92063
Summary: This paper considers stochastic population dynamics driven by Lévy noise. The contributions of this paper lie in that: (a) Using the Khasminskii-Mao theorem, we show that the stochastic differential equation associated with our model has a unique global positive solution; (b) Applying an exponential martingale inequality with jumps, we discuss the asymptotic pathwise estimation of such a model.

92D25Population dynamics (general)
60G51Processes with independent increments; Lévy processes
60H10Stochastic ordinary differential equations
Full Text: DOI arXiv
[1] Applebaum, D.: Lévy processes and stochastics calculus, (2009)
[2] Bahar, A.; Mao, X.: Stochastic delay Lotka-Volterra model, J. math. Anal. appl. 292, 364-380 (2004) · Zbl 1043.92034 · doi:10.1016/j.jmaa.2003.12.004
[3] Bao, J.; Mao, X.; Yin, G.; Yuan, C.: Competitive Lotka-Volterra population dynamics with jumps, Nonlinear anal. 74, 6601-6616 (2011) · Zbl 1228.93112 · doi:10.1016/j.na.2011.06.043
[4] Hu, Y.; Wu, F.; Huang, C.: Stochastic Lotka-Volterra models with multiple delays, J. math. Anal. appl. 375, 42-57 (2011) · Zbl 1245.92063
[5] Jacob, N.; Wang, Y.; Yuan, C.: Stochastic differential delay equations with jumps, under nonlinear growth condition, Stochastics 81, 571-588 (2009) · Zbl 1191.60081 · doi:10.1080/17442500903251832
[6] Khasminskii, R.: Stochastic stability of differential equations, (1980) · Zbl 1259.60058
[7] Mao, X.: A note on the lasalle-type theorems for stochastic differential delay equations, J. math. Anal. appl. 268, 125-142 (2002) · Zbl 0996.60064 · doi:10.1006/jmaa.2001.7803
[8] Mao, X.; Marion, G.; Renshaw, E.: Environmental Brownian noise suppresses explosions in population dynamics, Stochastic process. Appl. 97, 95-110 (2002) · Zbl 1058.60046 · doi:10.1016/S0304-4149(01)00126-0
[9] Mao, X.; Sabanis, S.; Renshaw, E.: Asymptotic behaviour of the stochastic Lotka-Volterra model, J. math. Anal. appl. 287, 141-156 (2003) · Zbl 1048.92027 · doi:10.1016/S0022-247X(03)00539-0
[10] Mao, X.; Yuan, C.: Stochastic differential equations with Markovian switching, (2006) · Zbl 1109.60043 · doi:10.1155/JAMSA/2006/59032
[11] Mao, X.; Yuan, C.; Zou, J.: Stochastic differential delay equations of population dynamics, J. math. Anal. appl. 304, 296-320 (2005) · Zbl 1062.92055 · doi:10.1016/j.jmaa.2004.09.027
[12] Wee, I. S.: Stability for multidimensional jump-diffusion processes, Stochastic process. Appl. 80, 193-209 (1999) · Zbl 0962.60046 · doi:10.1016/S0304-4149(98)00078-7
[13] Wu, F.; Hu, S.: Stochastic functional Kolmogorov-type population dynamics, J. math. Anal. appl. 347, 534-549 (2008) · Zbl 1158.60024 · doi:10.1016/j.jmaa.2008.06.038
[14] Wu, F.; Hu, Y.: Existence and uniqueness of global positive solutions to the stochastic functional Kolmogorov-type system, IMA J. Appl. math. 75, 317-332 (2010) · Zbl 1232.60047 · doi:10.1093/imamat/hxq025
[15] Wu, F.; Xu, Y.: Stochastic Lotka-Volterra population dynamics with infinite delay, SIAM J. Appl. math. 70, 641-657 (2009) · Zbl 1197.34164 · doi:10.1137/080719194
[16] Yuan, C.; Mao, X.; Lygeros, J.: Stochastic hybrid delay population dynamics: well-posed models and extinction, J. biol. Dyn. 3, 1-21 (2009) · Zbl 1155.92044 · doi:10.1080/17513750802020804
[17] Zhu, C.; Yin, G.: On hybrid competitive Lotka-Volterra ecosystems, Nonlinear anal. 71, e1370-e1379 (2009)
[18] Zhu, C.; Yin, G.: On competitive Lotka-Volterra model in random environments, J. math. Anal. appl. 357, 154-170 (2009) · Zbl 1182.34078 · doi:10.1016/j.jmaa.2009.03.066